MathSciNet Relay Station
MathSciNet bibliographic data
MR1427700 57N10 (57R30 57S05 58F18)
Fenley, Sérgio R. End periodic surface homeomorphisms and $3$-manifolds. Math. Z. 224 (1997), no. 1, 1–24.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement